Free Access
Volume 13, Number 3, July-September 2007
Page(s) 598 - 621
Published online 26 July 2007
  1. R. Abraham and J.E. Marsden, Foundations of Mechanics, 2nd edition. Benjamin/Cummings, Ink. Massachusetts (1978).
  2. L. Andersson and R. Howard, Comparison and rigidity theorems in Semi-Riemannian geometry. Comm. Anal. Geom. 6 (1998) 819–877. [MathSciNet]
  3. S.B. Angenent and R. van der Vorst, A priori bounds and renormalized Morse indices of solutions of an elliptic system. Ann. Inst. H. Poincaré Anal. Non Linéaire 17 (2000) 277–306. [CrossRef] [MathSciNet]
  4. V.I. Arnol'd, Sturm theorems and symplectic geometry. Funktsional. Anal. i Prilozhen. 19 (1985) 1–10.
  5. J.K. Beem, P.E. Ehrlich and K.L. Easley, Global Lorentzian Geometry. Mercel Dekker, Inc. New York and Basel (1996).
  6. V. Benci, F. Giannoni and A. Masiello, Some properties of the spectral flow in semiriemannian geometry. J. Geom. Phys. 27 (1998) 267–280. [CrossRef] [MathSciNet]
  7. A.L. Besse, Manifolds all of whose geodesics are closed. Ergebnisse der Mathematik und ihrer Grenzgebiete 93, Springer-Verlag (1978).
  8. O. Bolza, Lectures on Calculus of Variation. Univ. Chicago Press, Chicago (1904).
  9. S.E. Cappell, R. Lee and E.Y. Miller, On the Maslov index. Comm. Pure Appl. Math. 47 (1994) 121–186. [CrossRef] [MathSciNet]
  10. I. Chavel, Riemannian geometry: a modern introduction, in Cambridge tracts in Mathematics 108, Cambridge Univerisity Press (1993).
  11. P. Chossat, D. Lewis, J.P. Ortega and T.S. Ratiu, Bifurcation of relative equilibria in mechanical systems with symmetry. Adv. Appl. Math. 31 (2003) 10–45. [CrossRef]
  12. C. Conley and E. Zehnder, The Birhoff-Lewis fixed point theorem and a conjecture of V.I. Arnold. Invent. Math. 73 (1983) 33–49. [CrossRef] [MathSciNet]
  13. M. Crabb and I. James, Fibrewise Homotopy Theory. Springer-Verlag (1998).
  14. M. Daniel, An extension of a theorem of Nicolaescu on spectral flow and Maslov index. Proc. Amer. Math. Soc. 128 (1999) 611–619. [CrossRef]
  15. K. Deimling, Nonlinear Functional Analysis. Springer-Verlag (1985).
  16. I. Ekeland, Convexity methods in Hamiltonian systems. Ergebnisse der Mathematik und ihrer Grenzgebiete 19, Springer-Verlag, Berlin (1990).
  17. Guihua Fei, Relative Morse index and its application to Hamiltonian systems in the presence of symmetries. J. Diff. Eq. 122 (1995) 302–315. [CrossRef]
  18. P.M. Fitzpatrick and J. Pejsachowicz, Parity and generalized multiplicity. Trans. Amer. Math. Soc. 326 (1991) 281–305. [CrossRef] [MathSciNet]
  19. P.M. Fitzpatrick, J. Pejsachowicz and L. Recht, Spectral flow and bifurcation of critical points of strongly-indefinite functional. Part I. General theory. J. Funct. Anal. 162 (1999) 52–95. [CrossRef] [MathSciNet]
  20. P.M. Fitzpatrick, J. Pejsachowicz and L. Recht, Spectral flow and bifurcation of critical points of strongly-indefinite functional. Part II. Bifurcation of periodic orbits of Hamiltonian systems. J. Differ. Eq. 161 (2000) 18–40. [CrossRef]
  21. A. Floer, Relative Morse index for the symplectic action. Comm. Pure Appl. Math. 41 (1989) 335–356. [CrossRef]
  22. I.M. Gel'fand and S.V. Fomin, Calculus of Variations. Prentic-Hall Inc., Englewood Cliffs, New Jersey, USA (1963).
  23. I.M. Gel'fand and V.B. Lidskii, On the structure of the regions of stability of linear canonical systems of differential equations with periodic coefficients. Amer. Math. Soc. Transl. Ser. 2 8 (1958) 143–181.
  24. R. Giambó, P. Piccione and A. Portaluri, On the Maslov Index of Lagrangian paths that are not transversal to the Maslov cycle. Semi-Riemannian index Theorems in the degenerate case. (2003) Preprint.
  25. A.D. Helfer, Conjugate points on space like geodesics or pseudo self-adjoint Morse-Sturm-Liouville systems. Pacific J. Math. 164 (1994) 321–340. [MathSciNet]
  26. J. Jost, X. Li-Jost and X.W. Peng, Bifurcation of minimal surfaces in Riemannian manifolds. Trans. Amer. Math. Soc. 347 (1995) 51–62. [CrossRef] [MathSciNet]
  27. T. Kato, Perturbation Theory for linear operators. Grundlehren der Mathematischen Wissenschaften 132, Springer-Verlag (1980).
  28. W. Klingenberg, Closed geodesics on Riemannian manifolds. CBMS Regional Conference Series in Mathematics 53 (1983).
  29. W. Klingenberg, Riemannian Geometry. de Gruyter, New York (1995).
  30. M.A. Krasnoselskii, Topological methods in the theory of nonlinear integral equations. Pergamon, New York (1964).
  31. D.N. Kupeli, On conjugate and focal points in semi-Riemannian geometry. Math. Z. 198 (1988) 569–589. [CrossRef] [MathSciNet]
  32. S. Lang, Differential and Riemannian Manifolds. Springer-Verlag (1995).
  33. E. Meinrenken, Trace formulas and Conley-Zehnder index. J. Geom. Phys. 13 (1994) 1–15. [CrossRef] [MathSciNet]
  34. J. Milnor, Morse theory. Based on lecture notes by M. Spivak and R. Wells. Annals of Mathematics Studies 51, Princeton University Press, Princeton, N.J. (1963).
  35. M. Musso, J. Pejsachowicz and A. Portaluri, A Morse Index Theorem and bifurcation for perturbed geodesics on Semi-Riemannian Manifolds. Topol. Methods Nonlinear Anal. 25 (2005) 69–99. [MathSciNet]
  36. B. O'Neill, Semi-Riemannian geometry with applications to relativity. Academic Press, New York (1983).
  37. R.S. Palais, Foundations of global non-linear analysis. W.A. Benjamin, Inc., New York (1968).
  38. G. Peano, Lezioni di Analisi infinitesimale, Volume I, pp. 120–121, Volume II, pp. 187–195. Tipografia editrice G. Candeletti, Torino (1893).
  39. P. Piccione, A. Portaluri and D.V. Tausk, Spectral flow, Maslov index and bifurcation of semi-Riemannian geodesics. Ann. Global Anal. Geometry 25 (2004) 121–149. [CrossRef]
  40. A. Portaluri, A formula for the Maslov index of linear autonomous Hamiltonian systems. (2004) Preprint.
  41. A. Portaluri, Morse Index Theorem and Bifurcation theory on semi-Riemannian manifolds. Ph.D. thesis (2004).
  42. P.J. Rabier, Generalized Jordan chains and two bifurcation theorems of Krasnosel'skii. Nonlinear Anal. 13 (1989) 903–934. [CrossRef] [MathSciNet]
  43. J. Robbin and D. Salamon, The Maslov index for paths. Topology 32 (1993) 827-844. [CrossRef] [MathSciNet]
  44. J. Robbin and D. Salamon, The spectral flow and the Maslov index. Bull. London Math. Soc. 27 (1995) 1–33. [CrossRef] [MathSciNet]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.